# SDR USAA001339

- Difficulty date: August 21, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Part time: 41,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 1 INCH BY .2 INCH, STATION 344 FROM CENTER LINE OUTBOARD 42 INCHES.  CORROSION LEVEL 1, TASK NR C53-107-01.  REMOVED AND REPLACED FLOORBEAM CAP PER SRM 51-40-02.  (M)
